# SDR CA080714004

- Difficulty date: July 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 29,691 hours
- Engine: Cfmint CFM565A1
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Damaged
- Location: Start Valve
- Component: Start Valve
- Component part number: 329006417
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM TORONTO DURING THE CLIMB, THE CREW STARTED RECEIVING UNEXPECTED ECAM MSGS REGARDING THEIR NR 2 ENGINE. THE CLIMB WAS STOPPED AT FL230 WHERE THE CREW TRIED TO WORK OUT THE ECAM ITEMS WITH MX. THE ENGINE LOST ALL POWER AND WAS SHUT DOWN. THERE WAS NO FIRE WARNING. THE FLIGHT RETURNED TO TORONTO WHERE AN UNEVENTFUL OVERWEIGHT LANDING TOOK PLACE. THERE WAS NO ADVERSE PASSENGER REACTIONS REPORTED BY THE FLIGHT CREW.
